# SDR ARWA20070704

- Difficulty date: July 10, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N450ML
- Make and model: Doug DC-10-30F
- Aircraft serial: 47831
- Aircraft time: 96,661 hours, 17,420 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 7
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 7 TIRE BLEW DURING LANDING AT SEGU.  REMOVED AND REPLACED NR 7 MAIN WHEEL ASSEMBLY AND BRAKE ASSEMBLY AS PER M/M 32-41-03 AND 32-43-01; ALSO NR 8 TIRE INSPECTED AND FOUND SERVICEABLE TO BE DISPATCHED IN ACCORDANCE WITH ARROW AIR GMM 5-23-7, SECTION "C".
